EconPapers    
Economics at your fingertips  
 

A theory of real wage growth in LDCs

Mukesh Eswaran () and Ashok Kotwal ()

Journal of Development Economics, 1993, vol. 42, issue 2, 243-269

Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (40) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-3878(93)90020-N
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:deveco:v:42:y:1993:i:2:p:243-269

Access Statistics for this article

Journal of Development Economics is currently edited by M. R. Rosenzweig

More articles in Journal of Development Economics from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-11-26
Handle: RePEc:eee:deveco:v:42:y:1993:i:2:p:243-269